| Catalog Number |
5C4456 |
| Medical Device Problem Code |
Unsealed Device Packaging (1444)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/24/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the individual packaging of a flexicap was damaged; further described as ¿seal on the side of the flexicap was broken." this occurred before use of the device for peritoneal dialysis (pd) therapy.There was no patient involvement.No additional information is available.
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
H10: the sample was received for evaluation.A visual inspection was performed with the naked eye which noted the pouch was partially opened on the vendor side seal.Transfer on the inside of the pouch shows that the pouch had been sealed.The reported condition was verified.The cause of the condition could not be determined.This issue is being further investigated.A batch review was conducted and there were no deviations found related to this condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.